# SDR AALA20150417001

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 90,464 hours, 14,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT AFT WING BODY FAIRING IS INOPERATIVE.  RELAMPED LT FUSELAGE EMERGENCY LIGHT AFT WING BODY FAIRING IAW MM 33-51-06.  OPERATIONALLY CHECKED NORMAL.
